MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 3-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 3-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP332H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: the reported number does not appear to be a valid lot number for this product.Please provide the correct lot number.Lot number is not available due to the product was discarded by customer.Is product being returned on not? please follow up.The product was discarded by customer.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, the suture was broken.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
VCL+ VIO 27IN 3-0 S/A CT-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8982753
Report Number2210968-2019-86908
Device Sequence Number19664243
Product Code GAM
UDI-Device Identifier10705031052376
UDI-Public10705031052376
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCP332H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/10/2019
Patient Sequence Number1